# SDR UHLA2011020700068

- Difficulty date: February 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 16,395 hours, 9,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER ROW 2, EMERGENCY LIGHT INOP.  REMOVED AND REPLACED NR 2 ELPU IAW EMB 170 MM 33-50-01.  OPS CHECK GOOD.
